# SDR UPS08553644

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 800000000016
- Part serial: 4043
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION - BOTH CONTROL WHEEL'S STAB TRIM SWITCHES INOP IN FLT.    NO FAULTS BALL ON SMMS PRESENT CONTINUED T/S STAB TRIM MSG APPEARS WHEN GOING TO A/P NOSEDOWN DIRECTION & AT HALF SPEED. STOPPED T/S AT START 3 BLOCK 26 D. R&R'D BRAKE PRESS SWITCH PER FM - NO HELP. R&R'D STAB TRIM LIMIT SWITCH & POSITION PER MM 27-48-01-4. REQ ADJ TEST. ALL CHECKS NORMAL PER MM 27-48-00-5.
